Li-Yorke and distributionally chaotic operators

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Martínez-Giménez, F. 2
  4. Peris, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Politécnica de Valencia
    info

    Universidad Politécnica de Valencia

    Valencia, España

    GRID grid.157927.f

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Año de publicación: 2011

Volumen: 373

Número: 1

Páginas: 83-93

Tipo: Artículo

Exportar: RIS
DOI: 10.1016/j.jmaa.2010.06.011 SCOPUS: 2-s2.0-77956183761 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus